# SDR F3LA200700210

- Difficulty date: August 30, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FWD FLOOR PROFILER IN FWD CARGO COMPARTMENT HAD CORROSION AROUND FASTENER HOLE.  REMOVED CORROSION ON SHIM FROM AROUND FASTENER HOLE IAW SRM 51-73-00.  BLENDED AREA WAS APPROX .5" BY .5" WITH MAX DEPTH OF .012".  REMOVED, FABRICATED AND INSTALLED NEW SHIM IAW SRM 51-42-11, 53-21-14, FIG 3, 51-21-11, 51-75-12, AND AIRBUS DRAWING C2 D53913797.
